this issue
previous article in this issuenext article in this issue

Document Details :

Title: Algebraic Relational Semantics for Basic Substructural Logics
Author(s): YANG, Eunsuk
Journal: Logique et Analyse
Volume: 252    Date: 2020   
Pages: 415-441
DOI: 10.2143/LEA.252.0.3289033

personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:

For more information about the personal logins, click here

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here